RUS
ENG
Full version
JOURNALS
// Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika
// Archive
Izv. Vyssh. Uchebn. Zaved. Mat.,
1995
Number 2,
Pages
53–59
(Mi ivm1701)
On the isomorphism of the group of homomorphisms of two torsion-free abelian groups for one of these groups
A. M. Sebel'din
,
N. Yu. Antonova
Nizhny Novgorod State Pedagogical University
UDC:
512.541
Received:
18.04.1991
Revised:
20.01.1993
Fulltext:
PDF file (411 kB)
English version:
Russian Mathematics (Izvestiya VUZ. Matematika), 1995,
39
:2,
50–56
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025